# SDR COMA0160645

- Difficulty date: August 28, 2001
- Submitted: August 29, 2001
- Operation: Air carrier
- Aircraft: N943CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 14,871 hours, 14,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: TX
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLIGHT #5780. DURING PRE-FLIGHT INSPECTION DISCOVERED THE FLOOR EMERGENCY LIGHTING BETWEEN ROWS 9 AND 13 TO BE INOPERATIVE.RE-CONNECTED AFFECTED FLOOR EMERGENCY LIGHTING STRIP.
